Show simple item record

Nonselfadjoint operators in diffraction and scattering

dc.contributor.authorRamm, A. G.en_US
dc.date.accessioned2007-04-06T18:34:13Z
dc.date.available2007-04-06T18:34:13Z
dc.date.issued1980en_US
dc.identifier.citationRamm, A. G. (1980)."Nonselfadjoint operators in diffraction and scattering." Mathematical Methods in the Applied Sciences 2(3): 327-346. <http://hdl.handle.net/2027.42/50168>en_US
dc.identifier.issn0170-4214en_US
dc.identifier.issn1099-1476en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/50168
dc.description.abstractNo Abstract.en_US
dc.format.extent994566 bytes
dc.format.extent3118 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.publisherJohn Wiley & Sons, Ltden_US
dc.subject.otherMathematics and Statisticsen_US
dc.subject.otherApplied Mathematicsen_US
dc.titleNonselfadjoint operators in diffraction and scatteringen_US
dc.typeArticleen_US
dc.rights.robotsIndexNoFollowen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDept. of Mathematics, University of Michigan, 347 West Engineering Building, Ann Arbor, MI 48 109, USAen_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/50168/1/1670020307_ftp.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1002/mma.1670020307en_US
dc.identifier.sourceMathematical Methods in the Applied Sciencesen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record

Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.